首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON THE STABILITY OF PLANE PARALLEL LAMINAR FLOWS TO 2-DIMENSIONAL AND 3-DIMENSIONAL DISTURBANCES
被引:2
作者
:
LESSEN, M
论文数:
0
引用数:
0
h-index:
0
LESSEN, M
机构
:
来源
:
JOURNAL OF THE AERONAUTICAL SCIENCES
|
1952年
/ 19卷
/ 06期
关键词
:
D O I
:
10.2514/8.2327
中图分类号
:
V [航空、航天];
学科分类号
:
08 ;
0825 ;
摘要
:
引用
收藏
页码:431 / 432
页数:2
相关论文
共 3 条
[1]
LEES L, 1946, NACA TN1115
[2]
LEES L, 1947, NACA TN1360
[3]
On the stability for three-dimensional disturbances of viscous fluid flow between parallel walls
[J].
Squire, HB
论文数:
0
引用数:
0
h-index:
0
Squire, HB
.
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-CONTAINING PAPERS OF A MATHEMATICAL AND PHYSICAL CHARACTER,
1933,
142
(847)
:621
-628
←
1
→
共 3 条
[1]
LEES L, 1946, NACA TN1115
[2]
LEES L, 1947, NACA TN1360
[3]
On the stability for three-dimensional disturbances of viscous fluid flow between parallel walls
[J].
Squire, HB
论文数:
0
引用数:
0
h-index:
0
Squire, HB
.
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-CONTAINING PAPERS OF A MATHEMATICAL AND PHYSICAL CHARACTER,
1933,
142
(847)
:621
-628
←
1
→